Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimal degrees which are $\Sigma_{2}^{0}$ but not $\Delta_{2}^{0}$


Author: Richard A. Shore
Journal: Proc. Amer. Math. Soc. 132 (2004), 563-565
MSC (2000): Primary 03D28
Published electronically: June 17, 2003
MathSciNet review: 2022382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a short proof of the existence of minimal Turing degrees which are $\Sigma_{2}^{0}$ but not $\Delta_{2}^{0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03D28

Retrieve articles in all journals with MSC (2000): 03D28


Additional Information

Richard A. Shore
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853
Email: shore@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07080-1
PII: S 0002-9939(03)07080-1
Keywords: Minimal degree, recursively enumerable in $0'$
Received by editor(s): August 19, 2002
Received by editor(s) in revised form: October 8, 2002
Published electronically: June 17, 2003
Additional Notes: This research was partially supported by NSF Grant DMS-0100035
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2003 American Mathematical Society